# SDR C8GA20090251

- Difficulty date: July 31, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT STA 740 STR 24R HAS CORROSION.  REMOVED DAMAGED SECTION DIM 11", FABRICATED NEW STR FROM BAC 1498-142 DIM 11" AND SPLICE REPAIR FROM BAC 1498-132 DIM 13.6".  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
